Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 274719, 6 pages
http://dx.doi.org/10.1155/2013/274719
Research Article

Controllability in Hybrid Kinetic Equations Modeling Nonequilibrium Multicellular Systems

Dipartimento di Scienze Matematiche, Politecnico, Corso Duca degli Abruzzi 24, 10129 Torino, Italy

Received 8 August 2013; Accepted 2 September 2013

Academic Editors: K. Ammari, M. M. Cavalcanti, and S. Sivasundaram

Copyright © 2013 Carlo Bianca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlo Bianca, “Controllability in Hybrid Kinetic Equations Modeling Nonequilibrium Multicellular Systems,” The Scientific World Journal, vol. 2013, Article ID 274719, 6 pages, 2013. https://doi.org/10.1155/2013/274719.